# SDR UPS02439076

- Difficulty date: August 15, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

INSPECTION TYPE:N/A OIL SMELL AND HAZE IN COCKPIT AT TOP OF DESCENT WHEN THROTTLES RETARDED.  VERIFIED SOURCE OF OIL SMELL FROM NR 3 ENGINE PNEUMATICS.  LOCKED OUT NR 3 ENGINE PYLON VALVE TO ISOLATE PNEUMATICS FROM AIRFRAME.
